# SDR IPXA2018010425113

- Difficulty date: January 3, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 54,904 hours, 17,967 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Panel
- Condition: Inflt Separation
- Location: Nr 10 Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

L/E THERMAL ANTI-ICE PANEL MISSING FROM RT WING NR 10 SLAT,  THE PANEL 624AT DEPARTED THE ACFT.   REPLACED L/E ANTI-ICE PANEL IAW AMM 57-41-01-404-003,  CHECKED OK,  OK FOR SERVICE.
